Norlevo induced acne :(

Patient

Q: Hi I am an eighteen year old female and have taken the ECP Norlevo a few times since December of last year and have developed the worst acne I've ever had as a result (I've always been practically acne free up until recently) I'm convinced that this is because the pills I have taken three times now, which contained 1.5mg of levonorgestrel, have thrown my hormones off. My question is what kind of hormone imbalance would this be classified as since I'm looking into some supplements to fix the situation. I do not want to go on birth control at all because I feel as though I should let my hormones figure themselves out. Thanks very much for your advice.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews